Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 21, Issue 9, Pages 583-587
http://dx.doi.org/10.1155/2007/917649
Original Article

Granuloma-Positive Crohn’s Disease

Hugh J Freeman

Department of Medicine (Gastroenterology), University of British Columbia, Vancouver, British Columbia, Canada

Received 15 October 2006; Accepted 11 December 2006

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugh J Freeman, “Granuloma-Positive Crohn’s Disease,” Canadian Journal of Gastroenterology, vol. 21, no. 9, pp. 583-587, 2007. https://doi.org/10.1155/2007/917649.